| Model Number |
SIG30CTAV |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: egiaushort - egiaushort endogia ultra univ sht stap, lot# p3l0647.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a video-assisted thoracoscopic surgery (vats) right s2 area resection, in the pulmonary artery, the device firing stopped between the one centimeter (cm) and 2cm from the proximal side.The knife was retracted, and a new handle and reload were used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the reload was partially fired and the interlock was engaged.The sled and staples were visible at the 2cm cut line.The jaw of the reload was open and the staple pushers were visible at the 3cm cut line.Functional testing required the interlock to be overridden and the reload was applied to test media.All remaining staples were placed, and test media was transected.The reload interlock was tested and found to function properly.It was reported that the device partially fired.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: failure to completely fire the reload will result in an incomplete cut and/or incomplete staple formation, which may result in poor hemostasis and/or leakage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.